| Model Number |
365501 |
| Medical Device Problem Codes |
Fracture (1260); Ambient Noise Problem (2877); Impedance Problem (2950)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/05/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Combination product: yes,.
Event or Problem Description
Hmsc reported shock impedance out of range on 5-feb-2026, the day after a generator changeout.Recordings shows noise on atrial channel of lead.Lead to be evaluated further and currently remains implanted.Should additional information be received this file will be updated.
Additional Manufacturer Narrative
Combination product: yes.The lead was explanted on (b)(6) 2026 and additional report of fracture received the device is currently not available for analysis.No conclusion can be drawn at this time.No additional information is available at the moment.The file is closed.The investigation will be re-opened should additional data become available.
Additional Manufacturer Narrative
Combination product: yes.The device is currently not available for analysis.No conclusion can be drawn at this time.No additional information is available at the moment.The file is closed.The investigation will be re-opened should additional data become available.